# SDR IPXA2015100794510

- Difficulty date: September 28, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 11,267 hours, 6,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Ceiling Panel
- Part number: A2557618700000
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, FWD PIT PANEL 132PC HAS A 6 IN CRACK ON BOTTOM SIDE REPAIRED FWD PIT PANEL 132PC IAW SRM 51-77-10, 51-77-11.
